# SDR AALA202212091330

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 39,873 hours, 16,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG13061
- Condition: Dislodged
- Location: L1 Door
- Part time: 35,283 hours, 14,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE DISLODGED. REPLACED THE L1 DOOR SLIDE PER JOB CARD 08L22125001.
